# SDR UIEA2015012800047

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Tube
- Part number: 31706831
- Condition: Damaged
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 START VLV FILTER TUBE NUT, STRIPED AT FILTER END DOT 20.  R & R START VLV FILTER TUBE ON ENG 1 IAW TASK 80-304-01-1 & AMM 80-11-04.
